JournalsprimsVol. 41, No. 2pp. 281–294

On Termination of 4-fold Semi-stable Log Flips

  • Osamu Fujino

    Osaka University, Japan
On Termination of 4-fold Semi-stable Log Flips cover
Download PDF

Abstract

In this paper, we prove the termination of 4-fold semi-stable log flips under the assumption that there always exist 4-fold (semi-stable) log flips.

Cite this article

Osamu Fujino, On Termination of 4-fold Semi-stable Log Flips. Publ. Res. Inst. Math. Sci. 41 (2005), no. 2, pp. 281–294

DOI 10.2977/PRIMS/1145475354